# SDR 07FDEA02113

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 49,432 hours, 10,174 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051501
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR LEFT TRUNNION FITTING AFT HOLE FOUND CORROSION.  CENTER LANDING GEAR LEFT TRUNNION FITTING AFT HOLE REAMED TO DIAMETER = 1.385" AND REPAIRED AS PER FEDEX EA NR 1-5310-111115, TITLE: FUSELAGE, CENTER LANDING GEAR LEFT TRUNNION FITTING CORROSION REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
